# SDR CNMA200100021

- Difficulty date: April 10, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Part serial: 39610
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  REPLACED NR 4 EMERGENCY LIGHTING POWER SUPPLY AND BATTERY.
